# SDR 5868

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N117TA
- Make and model: Cessna 550
- Aircraft serial: 5500464
- Aircraft time: 7,123 hours, 6,354 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Sprocket
- Part number: 55654506
- Condition: Detached
- Location: Actuator
- Component: Actuator, Cessna
- Component part number: 556545092
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT PITCH TRIM CONTROL FROZE IN PLACE, DURING FLIGHT, DUE TO THE RIGHT PITCH TRIM ACTUATOR CHAIN SPROCKET PN 556450-6 BECOMING DISLODGED FROM ACTUATOR DUE TO ATTACHMENT PIN FOR THE SPROCKET PN S2637-6Z11 COMING OUT OF THIS SPROCKET TO SHAFT ATTACHMENT.  ACTUATOR WAS REPLACED WITH ANOTHER, SAME PN, OVERHAULED UNIT. PITCH TRIM SYSTEM RIGGING SET AND OPERATIONAL TESTED GOOD.DETAILED INFORMATION ON THIS REPAIR IS ON FILE ON W.O. 5868.
